# SDR AALA2018080879006

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 19,284 hours, 7,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Message
- Condition: False Activation
- Location: Cids
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR DISPLAYED LOW PRESSURE ON THE CIDS PANEL. CHECKED THE R2 DOOR SLIDE BOTTLE PRESSURE AND FOUND WITHIN GREEN.  ADVISED TECH FOR FOLLOW UP PER AMM AND FIM 25-62-00.
